I started taking birth control pills ( yasmin) on the 21st of december for the first time, i stopped taking them half way through the pack and i had a break through bleed on the 9th of january that lasted about 2-3 days. From the 11th of january i have had unprotected sex. On the 19th of january i had some spotting for one day. Could i still ovulate? When will my period be due? Could i be pregnant? HELP!
As soon you stop birth control than your body will start its period thinking that its that time. The bleeding you talked about on the 19th could of been implantation bleeding. The 2-3 days of bleeding you talked about after stopping the birth control would of been your period so just start counting the days from there. Best of luck to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.